# SDR SWIA2020021848631

- Difficulty date: November 27, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBD FLAP OTBD HINGE BOX HAS CHAFFING AT GUIDE (MARKED)   (C-CHECK) RO 2/14/2020   BLENDED LH WING INBD FLAP OTBD HINGE BOX GUIDE OUT OF LIMITS REF CRJ900 SRM. REPLACED GUIDE REF BOMBARDIER DRAWING, CRJ900 SRM, AND CRJ900 SRM. SEE CONTINUE CARD FOR DETAILS.
